On The Hidden Structure of Odd Numbers and Its Consequences for the Riemann Hypothesis

Junior Mukomene


The Riemann hypothesis remains unconfirmed or invalidated to this day, although local verifications on the calculation of its zeros have never found it faulty. Mertens reformulated the problem to make it much more accessible and surely more easily solvable. Unfortunately, his conjecture, also called a strong conjecture, turned out to be incorrect. There remain 2 other conjectures, the weak and the general, which do not yet have fixed status. Would it then be possible that the resolution of the Riemann hypothesis arises through one of these 2 conjectures? We answer yes, and we turn our attention to Mertens' weak conjecture. Equipped with a new equation to date and a methodical approach that uses a bounded description of numbers, we solve the conjecture by placing ourselves under the criteria of Hausdorff's theorem concerning the evolution of the sum, by showing first of all that odd numbers have a structure similar to that of triangular numbers, and then the randomness arises from their intrinsic regularity; which does not contradict the Martin-L\"{o}f definition of random sequences despite everything. We therefore resolve the Riemann hypothesis and we provide an equation which will certainly make it possible to resolve other types of problems, and thus to extend the means made available to mathematicians to examine various types of questions whether in number theory or in other fields of mathematics, or even in physics, cryptography and computer science.


Riemann hypothesis; Mertens conjecture; zeta function; Mertens function; Hausdorff

Full Text:



S. Abdelaziz, A. Shaker, and M. M. Salah, “Development of New Zeta Formula and its Role in Riemann Hypothesis and Quantum Physics,” Mathematics, vol. 11, no. 13, p. 3025, 2023, doi: 10.3390/math11133025.

S. Suman and R. K. Das, “A note on series equivalent of the Riemann hypothesis,” Indian J. Pure Appl. Math., vol. 54, no. 1, pp. 117–119, 2023, doi: 10.1007/s13226-022-00237-6.

V. Rahmati, “On Relation Of The Riemann Zeta Function To Its Partial Product Definitions,” Appl. Math. E-Notes, vol. 20, pp. 388–397, 2020.

C. Aistleitner, K. Mahatab, and M. Munsch, “Extreme Values of the Riemann Zeta Function on the1-Line,” Int. Math. Res. Not., vol. 2019, no. 22, pp. 6924–6932, Nov. 2019, doi: 10.193/imrn/rnx331.

A. B. Kostin, V. B. Sherstyukov, and D. G. Tsvetkovich, “Enveloping of Riemann’s Zeta Function Values and Curious Approximation,” Lobachevskii J. Math., vol. 43, no. 3, pp. 624–629, 2022, doi: 10.1134/S1995080222060178.

Q. Y. Liu, “Multiplicative Functions Resembling the Möbius Function,” Acta Math. Sin., pp. 1–13, 2023, doi: 10.48550/arXiv.2205.00972 .

A. Roy, A. Zaharescu, and M. Zaki, “Some identities involving convolutions of Dirichlet characters and the Möbius function,” Proc.-Math. Sci., vol. 126, pp. 21–33, 2016, doi: 10.1007/s12044-015-0256-1.

J. Czopik, “The Estimation of the Mertens Function,” Adv. Pure Math., vol. 9, no. 04, pp. 415–420, Apr. 2019, doi: 10.4236/apm.2019.94019.

Z. Gu and B. Yang, “An extended Hardy-Hilbert’s inequality with parameters and applications,” J. Math. Inequalities, vol. 15, no. 4, pp. 1375–1389, 2021, doi: 10.7153/jmi-2021-15-93.

A. Wang, H. Yong, and B. Yang, “On a new half-discrete Hilbert-type inequality with the multiple upper limit function and the partial sums,” J. Appl. Anal. Comput., vol. 12, no. 2, pp. 814–830, Apr. 2022, doi: 10.11948/202104239.

A. Walfisz, Weylsche Exponentialsummen in der neueren Zahlentheorie. Berlin: VEB Deutscher Verlag der Wissenschaften, 1963, doi: 10.1002/zamm.19640441217.

F. A. Mala and R. Ali, “The Big-O of Mathematics and Computer Science,” Appl. Math. Comput., vol. 6, no. 1, pp. 1–3, Jan. 2022, doi: 10.26855/jamc.2022.03.001.

J. Pintz, “An effective disproof of Mertens conjecture,” Astérisque, vol. 147, no. 148, pp. 325–333, 1987. [Online] Available at: http://www.numdam.org

B. Saha and A. Sankaranarayanan, “On estimates of the Mertens function,” Int. J. Number Theory, vol. 15, no. 02, pp. 327–337, 2019, doi: 10.1142/S1793042119500143.

G. Hurst, “Computations of the Mertens function and improved bounds on the Mertens conjecture,” Math. Comput., vol. 87, no. 310, pp. 1013–1028, 2018, doi: 10.48550/arXiv.1610.08551 .

Y. Velenik, “Chapitres Choisis de Théorie des Probabilités,” Univ. Génève, pp. 17–20, 2023.

P. Martin-Löf, “The definition of random sequences,” Inf. Control, vol. 9, no. 6, pp. 602–619, 1966, doi: 10.1066/S0019-9958(66)80018-9.

DOI: https://doi.org/10.37905/jjom.v6i1.23985

Copyright (c) 2024 Junior Mukomene

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

Jambura Journal of Mathematics has been indexed by

>>>More Indexing<<<

Creative Commons License

Jambura Journal of Mathematics (e-ISSN: 2656-1344) by Department of Mathematics Universitas Negeri Gorontalo is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License. Powered by Public Knowledge Project OJS. 

Editorial Office

Department of Mathematics, Faculty of Mathematics and Natural Science, Universitas Negeri Gorontalo
Jl. Prof. Dr. Ing. B. J. Habibie, Moutong, Tilongkabila, Kabupaten Bone Bolango, Gorontalo, Indonesia
Email: info.jjom@ung.ac.id.